As I'm driving home from work yesterday my bottom lip suddenly felt more plump than normal. Thought it was my mind playing tricks because yesterday the heat was set on cremate. Then I get home and look in the mirror -- face looked puffy. I was like, what the hell, ok, no problem. Sometimes my cheeks get round after I eat (hadn't eaten for at least a couple of hours but whatever). I started talking on the phone later and realized my speech wasn't sounding right because my tongue felt a tad thick. I finally perused deep into the Lupron side effects beyond hot flashes, night sweats and vaginal dryness.
Under SEEK IMMEDIATE MEDICAL ATTENTION it read 'an allergic reaction is unlikely... symptoms include swelling of the mouth, face, lips, or tongue...'. You gotta be kidding me.
So I called my doctor's office first thing this morning and spoke to one of the nurses. My biggest concern was that this month's cycle would be pushed back as they find another suppression drug. But alas, a new plan for Plan B(aby)! I have to get back on BCP (did I mention I threw the rest in the garbage after I took what I thought was the last one yesterday?) and stay on them until my next ultrasound in about a week, then I can start stimming as per my IVF plan. I will likely be put on some other drug, starts with a G but I couldn't process the full name. Off to CVS for BCP! Still on track, thank you, God!